# SDR DALA2024060605810

- Difficulty date: May 31, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,841 hours, 33,606 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seats 32 A&B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3270 DISC: OXYGEN MASKS AT 32 A, B, C FELL FROM COMPARTMENT. C/A: MADE SURE PIN WAS STILL INSTALLED AND GENERATOR WASN'T USED. REPACKED MASKS PER A320 AMM 35-21-43. (LP: 5353224)
